The Two-Valued Iterative Systems of Mathematical Logic

London, H. Milford, Oxford University Press (1941)
Abstract
INTRODUCTION In ita original form the present paper was presented to the American Mathematical Society, April 2k,, as a companion piece to the writer's ...
Keywords Logic, Symbolic and mathematical
Categories (categorize this paper)
Buy the book $27.98 new (38% off)   $28.43 used (37% off)   $40.50 direct from Amazon (10% off)    Amazon page
Call number BC135.P73
ISBN(s) 0691095701   9780691095707
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 11,456
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA
Roy O. Davies (1979). On N‐Valued Sheffer Functions. Mathematical Logic Quarterly 25 (19‐24):293-298.
J. Demetrovics & L. Hannák (1987). Construction of Large Sets of Clones. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 33 (2):127-133.
Klaus Denecke (1989). Hyperidentities of Dyadic Algebras. Mathematical Logic Quarterly 35 (4):303-310.
Similar books and articles
Analytics

Monthly downloads

Added to index

2010-05-13

Total downloads

24 ( #73,821 of 1,102,445 )

Recent downloads (6 months)

4 ( #85,067 of 1,102,445 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.